Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 184, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 23, 2017, 1:42 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2017, 1:42 PM EDT (17:42 UTC)
- Expired
- May 23, 2017, 2:18 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 110 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 10:10 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
276
WUUS52 KFFC 231742
SVRFFC
GAC209-279-231830-
/O.NEW.KFFC.SV.W.0184.170523T1742Z-170523T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
142 PM EDT TUE MAY 23 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Toombs County in southeastern Georgia...
Central Montgomery County in central Georgia...
* Until 230 PM EDT
* At 142 PM EDT, a severe thunderstorm was located near Mount Vernon,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lyons, Mount Vernon, Vidalia, Ailey, Higgston, Santa Claus, Center,
Ohoopee and Ponderosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 600 PM EDT for central,
southeastern and east central Georgia.
LAT...LON 3210 8255 3218 8259 3230 8231 3229 8228
3232 8224 3230 8223 3226 8222 3224 8221
3221 8221 3220 8220 3216 8218
TIME...MOT...LOC 1742Z 248DEG 25KT 3212 8261
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
604
WWUS52 KFFC 231800
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
200 PM EDT TUE MAY 23 2017
GAC209-231809-
/O.CAN.KFFC.SV.W.0184.000000T0000Z-170523T1830Z/
Montgomery GA-
200 PM EDT TUE MAY 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTGOMERY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 600 PM EDT for central,
southeastern and east central Georgia.
LAT...LON 3212 8246 3222 8244 3230 8232 3230 8230
3229 8228 3231 8226 3231 8224 3224 8221
3221 8221 3220 8220 3216 8218
TIME...MOT...LOC 1759Z 251DEG 31KT 3216 8249
$$
GAC279-231830-
/O.CON.KFFC.SV.W.0184.000000T0000Z-170523T1830Z/
Toombs GA-
200 PM EDT TUE MAY 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN TOOMBS COUNTY...
At 159 PM EDT, a severe thunderstorm was located near Higgston, or
near Mount Vernon, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lyons, Vidalia, Santa Claus, Ohoopee, Ponderosa and Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 600 PM EDT for central,
southeastern and east central Georgia.
LAT...LON 3212 8246 3222 8244 3230 8232 3230 8230
3229 8228 3231 8226 3231 8224 3224 8221
3221 8221 3220 8220 3216 8218
TIME...MOT...LOC 1759Z 251DEG 31KT 3216 8249
HAIL...1.00IN
WIND...60MPH
$$772
WWUS52 KFFC 231818
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
218 PM EDT TUE MAY 23 2017
GAC279-231828-
/O.CAN.KFFC.SV.W.0184.000000T0000Z-170523T1830Z/
Toombs GA-
218 PM EDT TUE MAY 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TOOMBS COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 600 PM EDT for central,
southeastern and east central Georgia.
LAT...LON 3212 8246 3222 8244 3230 8232 3230 8230
3229 8228 3231 8226 3231 8224 3224 8221
3221 8221 3220 8220 3216 8218
TIME...MOT...LOC 1817Z 248DEG 25KT 3220 8236
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:30 AM EDT, 6 hours 12 minutes earlier.
Area forecast discussion, May 23, 7:30 AM EDT, 6 hours 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 730 AM EDT Tue May 23 2017 .PREV DISCUSSION... /issued 351 AM EDT Tue May 23 2017/ ..Flash Flood Watch Continues Through Wednesday... SHORT TERM /Today through Wednesday/... Regional surface analysis shows main low pressure system is over southern Louisiana but several waves exist along boundary including current weak trough that extends through the Atlanta metro. Thus far with first shortwave that has moved through...rainfall rates have remained manageable but continue to see embedded heavier showers and thunderstorms that put out a quick half an inch. This all sets the stage for additional rounds of potential heavy precip...the next of which looks to be associated with stronger shortwave arriving toward 12Z. The NAM12 continues to indicate a very strong 850mb jet feature with this activity in excess of 50 kts for the southern tier. Thinking this is probably in excess of what is realized and GFS 40 kt representation looks more on target. Regardless...this should allow for embedded heavier showers and storms...especially along and south of I85 with 2 inch rainfall totals common. Within this average basin average will likely be pockets of 3 to as high as 4 inches which is why we will be expanding the current flash flood watch to include all of our SE portions. With potential for meso lows to track across the southern CWA and 0-1km helicity increasing to 300 to 400 m2/s2...there is a threat of severe storms with winds and isolated tornadoes the main concerns. As low passes east of the area...should see some opportunity for the atmosphere to settle down and allow for drier conditions. Not ready to go as dry as some of the models but can certainly go with some chance pops at this point for Tue afternoon. Final push for the short term comes overnight with main shortwave moving into the area with widespread storms once again. Nam12 has yet another strong jet for the southern tier with impressive 60 kts at 850mb which again is likely overdone but does represent to potential dynamics associated with this system. Mid level temps continue to cool allowing for lapse rates approaching 7 and a decidedly more convectively favorable environment. Low level helicity will once again have no trouble reaching 100 to 200 m2/s2 up to 1km and tornado threat will be present once again through mid morning Wed. Should be decidedly drier behind this wave but with mid level temps plummeting to -21C...certainly cannot rule out a final band of storms pushing through Wed afternoon as NAM tries to indicate. Although lack of instability will preclude large hail likely...larger amounts of smaller hail looks like a good bet. Deese LONG TERM /Wednesday Night through Monday/... Much of the area will be on the backside of deep moisture plume and associated cold front by Wednesday night with anomalously cold upper level low approaching from the northwest. Breezy and much cooler conditions will prevail into Thursday with clouds and scattered showers across north Georgia. Lapse rates appear steep enough to support a few embedded thunderstorms, again mainly north of I-20. Small hail will be possible with any storms. By late Thursday into Thursday night, drier air will work across the area and any showers/storms will diminish. Temperatures will gradually moderate closer to normal Friday into the weekend as an upper level ridge over the Gulf of Mexico builds slowly north. Battle between the GOM ridge and a strong upper trough digging across the Northern Plains/Upper Midwest occurs over the weekend creating an increasingly zonal flow across the area, especially north GA. Moisture will begin to increase as this occurs with chances for rain picking up late Saturday into Sunday. Medium range models appear to deepen longwave trough across the eastern CONUS thus resulting in an extended period of rain setting up once again - Sunday into Monday - across the Southeast region. However, this is 5 to 6 days out and things will likely change. DJN.83 .AVIATION... 12Z UPDATE... Yet another very challenging cig forecast for the next 24 to 36 hours with a series of weak areas of low pressure moving across the terminals. Cigs thus far have shown considerable variance but overall trend to IFR and LIFR with continued SHRA. Models holding onto low cigs a little longer and will follow suit in keeping til 16Z. Winds will be tricky as well with the vicinity of low but should stay mostly light SW at this point. Another round of predominant SHRA overnight with prob30 for TSRA through Wed morning. //ATL CONFIDENCE...06Z UPDATE... Medium on IFR/LIFR duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 73 64 75 56 / 100 40 80 30 Atlanta 76 65 75 56 / 100 60 80 30 Blairsville 71 58 69 51 / 90 50 80 40 Cartersville 78 63 74 54 / 80 70 80 40 Columbus 80 67 78 58 / 100 80 80 30 Gainesville 73 63 72 56 / 100 50 80 40 Macon 77 67 78 57 / 100 60 80 40 Rome 77 62 74 54 / 70 70 80 40 Peachtree City 76 64 76 55 / 100 70 80 30 Vidalia 81 69 78 62 / 90 70 80 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday afternoon for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...Douglas... Emanuel...Fayette...Forsyth...Glascock...Greene...Gwinnett... Hall...Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Madison...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Deese LONG TERM....DJN.83 AVIATION...Deese
Hazardous weather outlook, May 23, 10:40 AM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1040 AM EDT Tue May 23 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241445- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1040 AM EDT Tue May 23 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...TORNADO WATCH IN EFFECT FOR PORTIONS OF CENTRAL GA THROUGH 6 PM THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH AND ALL OF CENTRAL GA THROUGH WEDNESDAY AFTERNOON... Increased instability and wind shear for this afternoon into evening will allow for isolated tornado potential across portions of central Georgia...mainly along and south of a Columbus to Macon to Jeffersonville line. A Tornado Watch has been issued accordingly until 6 PM this evening. There is also a threat for some strong winds and severe potential. Along with the severe/tornado threat, heavy rainfall will allow for the continued flooding potential...with higher confidence along and south of Interstate 20. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A small break in widespread storm coverage is expected through this evening before additional thunderstorms develop overnight and continue through Wednesday afternoon. Some strong to isolated severe thunderstorms will be possible with damaging winds, hail, and heavy rainfall being the primary threats although isolated tornadoes will also be possible. Total rainfall amounts forecast through Wednesday will average 1 to 3 inches with some isolated 4 inch totals...especially across portions of Central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, May 23, 11:38 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 AM EDT TUE MAY 23 2017
GAZ108>110-231615-
Telfair GA-Wilcox GA-Dodge GA-
1138 AM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELFAIR...EASTERN
WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 1215 PM EDT...
At 1137 AM EDT...a strong thunderstorm was over Rebecca, or 13 miles
northeast of Ashburn...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Abbeville, Rochelle, Rhine, Temperance, Browning, Double Run, Antioch
Church and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3183 8315 3185 8318 3184 8323 3185 8339
3185 8359 3208 8329 3200 8312 3184 8311
3182 8315
TIME...MOT...LOC 1537Z 242DEG 30KT 3182 8347
WIND...40MPHSpecial weather statement, May 23, 12:07 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1207 PM EDT TUE MAY 23 2017
GAZ104>106-231630-
Crisp GA-Dooly GA-Sumter GA-
1207 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRISP...SOUTHERN DOOLY
AND SOUTHEASTERN SUMTER COUNTIES UNTIL 1230 PM EDT...
At 1207 PM EDT...a strong thunderstorm was over Chokee, or 14 miles
northeast of Leesburg...moving northeast at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cordele, Vienna, Leslie, De Soto, Desoto, Cobb, East Crisp, Georgia
Veterans Memorial St Pk, Richwood and Raines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3186 8393 3190 8393 3191 8392 3192 8412
3193 8413 3215 8379 3202 8367 3193 8367
3185 8394
TIME...MOT...LOC 1607Z 242DEG 29KT 3189 8401
WIND...40MPHSpecial weather statement, May 23, 12:28 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1228 PM EDT TUE MAY 23 2017
GAZ105-106-231700-
Crisp GA-Dooly GA-
1228 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP AND EASTERN
DOOLY COUNTIES UNTIL 100 PM EDT...
At 1228 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Richwood, or near Cordele...moving northeast
at 35 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Cordele, Vienna, Unadilla, Pinehurst, Georgia Veterans Memorial St
Pk, Richwood and Tippettville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3192 8388 3199 8395 3199 8394 3200 8395
3201 8395 3226 8375 3212 8361 3206 8361
TIME...MOT...LOC 1628Z 228DEG 30KT 3201 8386
WIND...50MPHSpecial weather statement, May 23, 1:30 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 PM EDT TUE MAY 23 2017
GAZ112-231800-
Montgomery GA-
130 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY UNTIL 200 PM
EDT...
At 129 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Mount Vernon...moving northeast at 30 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Higgston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3210 8262 3210 8261 3211 8262 3213 8263
3215 8261 3223 8244 3210 8246 3209 8261
TIME...MOT...LOC 1729Z 244DEG 28KT 3212 8261
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:18 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| May 23, 5:18 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| May 23, 5:52 AM EDT | Special Weather Statement | FFC | Harris, Talbot | 23 min |
| May 23, 11:38 AM EDT | Special Weather Statement | FFC | Wilcox | 37 min |
| May 23, 12:07 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| May 23, 12:28 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| May 23, 12:41 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 36 min |
| May 23, 1:09 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 36 min |
| May 23, 1:30 PM EDT | Special Weather Statement | FFC | Montgomery | 30 min |
| May 23, 1:30 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 30 min |
| May 23, 1:41 PM EDT | Tornado Warning | FFC | Dooly | 34 min |
| May 23, 1:47 PM EDT | Tornado Warning | FFC | Crisp, Wilcox | 28 min |
| May 23, 2:16 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| May 23, 2:25 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 17 min |
| May 23, 2:41 PM EDT | Special Weather Statement | FFC | Telfair | 34 min |
| May 23, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 30 min |
| May 23, 6:36 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| May 23, 6:59 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| May 23, 7:18 PM EDT | Flash Flood Warning | FFC | Floyd | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.